# SDR IXXA05SMN252S

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Bs 272.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECT, RT FUSE FWD CTR SECTION LWR PLATING FWD OF A PIT DOOR EXISTING DBLR EXCEED MAX RIVETS SPACING AT BS 272.00 L-31R.  PERFORMED MAJOR REPAIR IAW FORM 8110-3 NR 05451, SEMAN DWG NR ED-4078, EO SEMAN 20051296.  REMOVED REPAIR DOUBLER IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D.   REMOVED DAMAGED SECTION IAW SEMAN DWG  ED-4078.  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D REPAIR DOUBLER & REPAIR TRIPLER & FILLER INTERNAL DOUBLER & FILLER IAW SEMAN DWG  ED-4078.  CLEANED, TREATED, PRIMED AREA & REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4078, DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
